# SDR IPXA202507216917

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 27,721 hours, 4,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE PROPERLY.  SUSPECT LWR GATE ASSY FUNCTIONALITY WITH MAIN HANDLE INVERTED. RMVD DOOR LINER PANELS(3EA) IAW AMM 52-11-02  FOR TROUBLESHOOTING. FOUND LOWER ROD CONTROL ASSY BROKEN AT TORQUE TUBE.
